# SDR CA130530009

- Difficulty date: May 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182E
- Aircraft time: 4,731 hours
- Engine: Cont O470R
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Part number: 10357174
- Condition: Failed
- Location: Magneto
- Part time: 63 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) UPON ENGINE RUN-UP BEFORE TAKEOFF IT WAS FOUND THAT THE LT MAGNETO WAS VERY ROUGH AND CAUSING THE ENGINE TO BACK FIRE.  ACFT WAS RETURNED TO HANGER FOR MAINTENANCE.  IT WAS DISCOVERED THAT THE LOWER CONTACT PAD ON THE PN 10-357174 CONTACT ASSY HAD BECOME DETACHED FROM THE LOWER ARM OF THE POINTS CAUSING EXCESSIVE GAP.  THERE IS AN EXISTING SB NR 634.  ALTHOUGH THE DATE CODE FOR THIS CONTACT ASSY IS FROM A LATER DATE IT HAS SUFFERED THE SAME FATE. TIME IN SERVICE 62.7HRS.
